# SDR CKSA96105

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: AISI177
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FLOOR BEAM CORRODED AND CRACKED AT FS 902 LBL 40.  REMOVED AND TREATED CORROSION IAW DC8 SRM 51-01-08.  REPAIRED FLOOR BEAM IAW AIA EA DRAWING NR 2253.  TASK NR 80912, CORROSION CARD NR 5700-0553.
